# SDR USAASA03136

- Difficulty date: December 8, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- System (JASC): 5220 · Emergency Exits
- Part: Bellcrank
- Condition: Failed
- Location: Emergency Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING INSPECTION, THE R3 EMERGENCY EXIT DOOR FAILED THE BELLCRANK DISTANCE CHECK WHEN THE BELLCRANK FAILED TO MOVE.  WITHOUT BELLCRANK MOVEMENT, THE SLIDE WOULD NOT HAVE DEPLOYED.  MAINTENANCE FOUND THE OVER-RIDE CLUTCH TRIPPED.  THE CLUTCH WAS RESET AND THE BELLCRANK DISTANCE CHECK PASSED THE OPERATIONAL TEST.  (M)
